# SDR MWEA95252

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: L2777948
- Condition: Cracked
- Location: Bs 766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, LONGERON 14L WAS FOUND CRACKED AT STA 766.  MAINTENANCE REMOVED AND REPLACED SECTION OF LONGERON IAW SRM 53-02.  RETURNED A/C TO SERVICE.
